# SDR GLBA2012091700056

- Difficulty date: September 17, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 33,457 hours, 40,985 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK IN THE LT SPAR CAP ON VERTICAL STAB AT HORIZONTAL STAB ATTACHMENT FITTING AT 2ND FASTENER FROM TOP, VSS 84.10 AT 20 PERCENT CHORD, .875" IN LENGTH.   REPAIRED IAW FR-CO-02526, REV 1, STEP 1.  MAJOR REPAIR.
